# SDR AALA202206068141

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737
- Aircraft serial: 30599
- Aircraft time: 60,957 hours, 25,274 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN ENTRY DOOR L1 SLIDE NEEDS TO BE SECURED PROPERLY. REMOVED AND REPLACED L1 SLIDE LATCH PER AMM 25-66-01.
